Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On Cauchy’s theorem for real algebraic curves with boundary

Norman Larrabee Alling

Vol. 57 (1975), No. 2, 315–321
Abstract

On a real algebraic curve with a nonempty boundary, one must orient the several boundary components in order to pose the question considered in Cauchy’s theorem for analytic differentials. It is proved that the conclusion of Cauchy’s theorem is true, in this context, if and only if the orientation in question is induced by an orientation of the interior of the curve.

Mathematical Subject Classification 2000
Primary: 14H05
Secondary: 32G20, 30A52
Milestones
Received: 16 November 1973
Published: 1 April 1975
Authors
Norman Larrabee Alling